Genus zero gopakumar-vafa invariants of contractible curves

Research output: Contribution to journalArticlepeer-review

Abstract

A version of the Donaldson-Thomas invariants of a Calabi-Yau threefold is proposed as a conjectural mathematical definition of the Gopakumar-Vafa invariants. These invariants have a local version, which is verified to satisfy the required properties for contractible curves. This provides a new viewpoint on the computation of the local Gromov-Witten invariants of contractible curves by Bryan, Leung, and the author.

Original languageEnglish (US)
Pages (from-to)185-195
Number of pages11
JournalJournal of Differential Geometry
Volume79
Issue number2
DOIs
StatePublished - 2008

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Genus zero gopakumar-vafa invariants of contractible curves'. Together they form a unique fingerprint.

Cite this